# SDR CALA9901746

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO FLOOR SUPPORT ANGLE CORRODED UNDER NUTPLATES AT STA 643, LBL 9.  THE CORRODED SECTION OF FLOOR SUPPORT WAS REMOVED AND A NEW FLOOR SUPPORT AND ANGLES WERE INSTALLED IAW SRM 51-40-4 AND 51-30-2.
